English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 77824/107576 (72%)
造訪人次 : 20056704      線上人數 : 516
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/78002
    請使用永久網址來引用或連結此文件: http://nccur.lib.nccu.edu.tw/handle/140.119/78002

    題名: A Statistical Basis for Fuzzy Engineering Economics
    作者: Nguyen, Hung T
    Sriboonchitta, Songsak
    Wu, Berlin
    貢獻者: 應用數學系
    關鍵詞: Coarsening schemes;Econometrics;Engineering economics;Fuzzy control;Fuzzy logics;Fuzzy rule bases;Fuzzy sets;Random sets;Random fuzzy sets
    日期: 2015-03
    上傳時間: 2015-08-27 17:18:33 (UTC+8)
    摘要: This paper introduces a systematic way to analyze fuzzy data in both engineering fields and economics, with emphasis on fuzzy engineering economics. The approach is statistical in nature, in which fuzzy information and data are treated as bona fide random elements within probability theory. This provides not only a coexistence for randomness and fuzziness in the complex task of handling all kinds of uncertainty in real-world problems, but also a statistical theory supporting empirical analyses in applications. This can also viewed as a complement to two usual approaches in the literature, namely, either using only fuzzy methods, or using some forms of fuzzifying statistics. We will give illustrating and motivating important examples, in the area of regression (for prediction purposes) with seemingly unobservable variables, in which, fuzzy rule-based technology provides nonlinear models for estimating unobservables (from determinants/causal variables), followed by statistics with fuzzy data in linear regression models. The main contribution of this paper is the rigorous formulation of statistics with fuzzy data using continuous lattice structure of upper semicontinuous membership functions (random fuzzy closed sets) which can be used in a variety of useful applied situations where fuzziness and randomness coexist.
    關聯: International Journal of Fuzzy Systems,17(1),1-11
    資料類型: article
    DOI: http://dx.doi.org/10.1007/s10796-015-9548-3
    顯示於類別:[應用數學系] 期刊論文


    檔案 描述 大小格式瀏覽次數
    406611.pdf333KbAdobe PDF457檢視/開啟


    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回饋